# SDR REXA2015122720217

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N921XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15172
- Aircraft time: 18,731 hours, 11,980 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION UNDER CORROSION CAP ON FS 280 LOWER WEB AT LBL 9.  REPAIRED LT FS 280.00 LOWER BULKHEAD WEB IAW GREO 670-53-11-594 REV A DATED 2015 06 26.  THIS IS A MAJOR REPAIR.
